Calf Bruising

Hello everyone just looking for some advice,

I am on Warfarin following a DVT 18 months ago.

Currently my INR is really low and my whole left leg is in agony, I can barely walk.

There doesn't seem to be any swelling but I have an unexplained bruise developing on the back of my calf and there is a visible vein in my thigh that is really tender when I touch it?

Just wondering what people would recommend as I don't really have time to go to the dr's and start the rigmarole of being sent to A&E etc

Thanks in advance

8 Replies

oldestnewest
  • Zoe

    We are not medically trained professionals on here so we cannot provide you with medical advice.

    If it were me, I would be going to my GP or A&E urgently.

    Dave

  • You have said your INR is low - that alone with APS should be dealt with urgently add that to your leg problem - I would seek medical assistance today. Even if its just for peace of mind.

  • Hi,

    What therapeutic level has your Specialist for APS put you on? What INR do you have today?

    If it is very low I would follow the advice from the others here (Dave and HollyHeski) and go quickly to A & E. It could be important.

    Best wishes from Kerstin in Stockholm

  • Hi with a new symptom like this, I am afraid you will have to find the time and proceed to the doctor's this is very important, if your GP is not available you should be going to A & E. MaryF

  • I have problems with DVT in left leg especially - I don't even feel them either -Now saying that we know that most PE come from the legs .

    I clot in legs frequently and am checked with ultra sounds- I agree most heatedly with Mary, get this checked , down load info from this site and take it with you .

  • Hi my friend!

    You should not clot in your legs. Can you discuss your anticoagulation with the Doctor who is in charge of the thinning of your blood? What has he got to say about it?

    Big Hug

    Kerstin

  • are you meaning your reply to me my best-est friend ??

    If so , I have run the gauntlet with Hemo ,Gastro , rheumy , surgeon ETC. and they can't do much more they say and WON"T in this situation raise up my Jantoven {warfarin }. they can't{my PCP } deal with and Manage my INR if i am allowed to go above 3.5 on a regular basis -- My Hemo Ornstein doesn't believe in an INR schedule being consistently being above 2.0 , she claims STUDIES have shown that the effect of the anti's are as effective at lower range {i DON"T agree } and have battled with her on this and WON to the point of a 2.5 to 3.5 range. my point to her was {does your study take into effect the patients feelings in regards to symptoms such as fatigue ;headaches ; flares etc.

    } -but keeping me there is a battle with in it self !! - so that person Zoe should try to get a high INR ?? if at all possible.not knowing all the circumstances it's hard to lend a hand with a suggestion .

  • Keep well my friend!

    Kerstin

You may also like...